Jump to content





All The Story Until Today [Photos]

Posted by Raf97, 04 January 2014 · 215 views

Hi.. I have moderate acne since 1 year ago.. I have always used Benzoyl Peroxide 10% on my face.. I used it till the summer and in the summer my face was free from the pimples.. I had only red marks but it was acceptable. When I started to go to school in September a lot of pimples came out again.. I used again benzoyl peroxide but at the end my doctor gave me "Isotrex" that is topical isotretinoin.
I have been using  it since 1 month ago (and I'm still using it) . I apply it every night and I apply also Benzoyl Peroxide 10% every morning. I wash the face twice a day (morning and night) ..
I'm scared about it. I have noticed a lot of new inflamed pimples.. My skin is really dry and it's like a chimical peeling.
I don't know why this acne doesn't go far to me
Actually I use Bioderma's Sebium Hydra as moisturizer and as cleaner I use Uriage's Gel .. I have used a lot of products (like Avene's Triacnèal that leaves the skin very dry and burns the face ,  a cream called "YouDerm" that is A SHAME .. it has only worsened the acne, Bioderma's Sebium Global that is a moisturizer that I find very irritant , I also used Uriage's Hyseac k18 that is a normal moisturizer , and Royal Derma's Benzolait Mousse that is a cleaner with Benzoyl peroxide 1%.. It was a little bit irritant)
So, look at these photos if you want.
 
FIRST DAY .. BENZOYL PEROXIDE 10%
Attached Image Attached Image
 
FIRST MONTH .. BENZOYL PEROXIDE 10%
Attached Image Attached Image
 
SECOND MONTh.. BENZOYL PEROXIDE 10%
Attached Image Attached Image
 
4TH MONTH.. IT'S SUMMER, NOTHING.. ONLY A MOISTURIZER
 
Attached Image Attached Image
 
5TH MONTH .. IT'S SUMMER, NOTHING ..ONLY A MOISTURIZER
Attached Image Attached Image
 
6th month.. BENZOYL PEROXIDE 10%
Attached Image Attached Image
 
8 month..  BENZOYL PEROXIDE 10%
Attached Image Attached Image
 
9th month.. ISOTREX (IN THE NIGHT) AND BENZOYL PEROXIDE 10% (IN THE MORNING)
Attached Image Attached Image
 
9th month and 1st week
Attached Image Attached Image
 
9th month and 3rd week
 Attached Image Attached Image
 
10th month
Attached Image Attached Image
 
I will update soon!
 
 
 
 

Attached Thumbnails

  • Attached Image
  • Attached Image





Your skin is getting worse. Tell your doctor to put you on amoxicillin or cephalexin antibiotics. Preferably 500mg 3-4x a day. You will see improvement. Good luck!

I knew that my skin could be worse the first times! So let's see what happens :/

You're right. Tretinoin always has an initial breakout as the skin cells shed and old acne is revealed suddenly. Good luck with your regimen. I still think you could benefit from keflex or amoxil (I tell everyone that) because it worked wonders for me.

Yes indeed I will ask the doctor if I can take it! Thank you very much :)